Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

$\phi$-like analytic functions. I


Author: Louis Brickman
Journal: Bull. Amer. Math. Soc. 79 (1973), 555-558
MSC (1970): Primary 30A32, 30A36
MathSciNet review: 0330432
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A32, 30A36

Retrieve articles in all journals with MSC (1970): 30A32, 30A36


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13200-8
PII: S 0002-9904(1973)13200-8